# SDR UALA2012012400504

- Difficulty date: January 23, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 58,652 hours, 22,077 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Container
- Part number: 2M113325
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 23DEF O2 MASKS FELL DOWN.  LATCH FOR O2 DOOR WON'T HOLD.  KEEPS POPPING BACK OPEN WITH BUMP OF BIN.  APPLIED MEL3521A.  REPLACED CONTAINER ASSY AT 23DEF & OPS CHK PER MM.  PERFORM DROP TEST.
